Support Groups - Calling all ALI users
04-16-2008, 11:21 AM
I am new to the Ali program..and, so far it seems to be working. I've had no side effects whatsoever. Anyone want to join me in this venture?
04-16-2008, 11:26 AM
I've been using Alli since I started at the beg. of January--- just one pill a day at dinner since that's really the only time I eat a lot of fat.
I def. see side effects if I eat way over the suggested fat amounts... but never to a point where I'm "explosive" or have accidents!!! Just see a difference in teh toilet, that's all. And you don't go letting out little toots for fear of what else might escape! :lol: Just being honest!
I don't know if it's helping or not... I'm losing... but I'm eating super healthy too... but, heck, even if it's helping a TINY little bit, I'm all for it!
04-16-2008, 11:28 AM
I did try it for a week, did not have any ill effect, was very careful not to over-do the fats, but I did not see a loss. I was on a plateau, for a couple of weeks and thought maybe that would help. I do wish you luck, on your journey.
04-16-2008, 06:04 PM
BrandNewJen: Have you lost any weight? I have been on it since this past Sunday..I lost 2 pounds right away. My jeans are hanging on me already. Like you said, that may be due the fact that I am eating very carefully for fear of side effects...and I am also walking every day. I have read up on it a lot. I take the recommended dosage of 3 pills a day with every meal. The bottle does say take a pill when are are eating a meal containing fat. However, if you go on line to the ali website, It says, that if you are on a reduced calorie and fat diet it will attack the fat that is on your body rather than what is taken in..and this is how the pounds come off. Makes sense. If I wasnt on and continued to eat this way, I am sure the pounds would come off regardless...but, I am all for a little xtra help.
Institches21: Thanks for the good wishes..I hear ya, I have tried so many diets...just to lose 20 pounds. I decided to give one more thing a try..hopefully, this one will be the answer.
04-16-2008, 06:07 PM
BrandNewJen: Sorry, I just saw you stats..did you lose all 36 pounds on ALI in 3 months? If so, thats fantastic and you're an inspiration...
04-16-2008, 06:10 PM
We have ongoing Alli threads - you might want to head over there.
04-16-2008, 06:16 PM
I can only speak from experience with what I saw during the 2 months my boyfriend was on Alli.
#1. Please check with your doctor to see if this pill will interract with others. A pharmacist may not always be correct.
My boyfriend has a condition similar to bipolar disorder. He is on medication which the pharmacist said would not interfere with Alli. He was on Alli for 2 months. It was literally making his medications noneffective. He became a monster after about 2 weeks of taking and all the while I thought maybe he wasn't taking his meds.
We went to his psychiatrist and he noted Alli was very dangerous for anyone taking medications for mental or behavioral disorders. :devil:
He stopped taking Alli and shortly became himself. I'm not saying don't take it, I'm not knocking it. I just wanted to share what I witnessed.
Oh and he also had a very loose stomach while taking it...:dizzy:
04-17-2008, 10:19 PM
Thanks for the advise. However, I am not on any medication. I have not had any adverse reactions and I feel great!
04-24-2008, 06:12 PM
I was actually thinking about buying it today. I've been eating low calorie and healthy, but I think the fear of side effects might prevent me from binging out on the weekends or at night.